# SDR UPS01437327

- Difficulty date: November 3, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 3 EACH CRACKS FOUND AT BS 2231 RT SIDE BETWEEN S24R TO S26R AT THE FRAME STRAP FWD COLUMN OF FASTENERS CRACK LENGTH FROM .125 INCH, .25 INCH AND .5 INCH LONG RESPECTIVELY.  S24R TO S26R FRAME STRAP REPAIRED AS PER SRM 53-10-04 FIG 115.
